MAUDE Adverse Event Report: ARTHREX, INC. C-MOUNT AR-SCOPE,30°4X152.5MM LGTH; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. C-MOUNT AR-SCOPE,30°4X152.5MM LGTH; ARTHROSCOPE AND ACCESSORIES
Model Number C-MOUNT AR-SCOPE,30°4X152.5MM LGTH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 08/03/2023, it was reported by a facility representative via sems that qty.2 of an ar-3355-4030 device camera mount is coming apart.This was discovered during an arthroscopic procedure with no patient harm.
 
Additional Manufacturer Narrative
The complaint is confirmed.One un-packaged ar-3355-4030 serial/batch number (b)(6) was received for investigation.Functional testing was not conducted due to the damage to the instrument's c-mount thread.Visual evaluation found that the c-mount thread is loose and easily coming out of place.The most likely cause(s) for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
C-MOUNT AR-SCOPE,30°4X152.5MM LGTH
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17660885
Report Number1220246-2023-07690
Device Sequence Number17723297
Product Code HRX
UDI-Device Identifier00888867029842
UDI-Public00888867029842
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-MOUNT AR-SCOPE,30°4X152.5MM LGTH
Device Catalogue NumberAR-3355-4030
Device Lot Number11673188
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown